Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 14, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 6, 2005, 4:09 PM CDT for Lafayette County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2005, 4:09 PM CDT (21:09 UTC)
- Expired
- Apr 6, 2005, 4:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Lafayette County, MS
The radar
The Memphis radar (KNQA), 111 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 1:55 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMEG 062109 TORMEG MSC071-062145- /O.NEW.KMEG.TO.W.0014.050406T2109Z-050406T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 409 PM CDT WED APR 6 2005 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI * UNTIL 445 PM CDT * AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A LINE EXTENDING FROM HARMONTOWN TO OXFORD TO SPRINGDALE...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF OXFORD TO OXFORD TO WATER CENTRAL INDIANA CITY SKY/WX TMP DP RH WIND PRES REMARKS LAFAYETTE LGT RAIN 68 51 54 S12G23 29.91R KOKOMO PTSUNNY 72 41 33 S17 29.93R ANDERSON CLOUDY 70 43 37 S17G23 29.95S MUNCIE CLOUDY 72 43 35 SW12 29.96R INDIANAPOLIS CLOUDY 66 50 56 S13 29.94F -EAGLE CREEK CLOUDY 69 46 43 S12 29.94S TERRE HAUTE CLOUDY 61 54 77 S7 29.93F SHELBYVILLE CLOUDY 69 44 40 S10 29.92F COLUMBUS CLOUDY 68 N/A N/A S9 29.94 $$ INZ060>063-066>092-062200- SOUTHERN INDIANA CITY SKY/WX TMP DP RH WIND PRES REMARKS BLOOMINGTON CLOUDY 67 52 58 S5 29.92F HUNTINGBURG CLOUDY 64 52 63 SE10 29.93F EVANSVILLE CLOUDY 65 52 62 SE14G21 29.92F $$
5 follow-up statements
000
WWUS54 KMEG 062114
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
414 PM CDT WED APR 6 2005
MSC071-062145-
/O.CON.KMEG.TO.W.0014.000000T0000Z-050406T2145Z/
LAFAYETTE MS-
414 PM CDT WED APR 6 2005
...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR LAFAYETTE
COUNTY...
AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR OXFORD...MOVING
EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OXFORD...
ABBEVILLE...TULA...DENMARK AND CAMBRIDGE.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3454 8964 3432 8962 3420 8963 3421 8932
3445 8925 3454 8932
$$000
WWUS54 KMEG 062126
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
426 PM CDT WED APR 6 2005
MSC071-062145-
/O.CON.KMEG.TO.W.0014.000000T0000Z-050406T2145Z/
LAFAYETTE MS-
426 PM CDT WED APR 6 2005
...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR LAFAYETTE
COUNTY...
AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR OXFORD...MOVING
EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABBEVILLE...
TULA...DENMARK AND CAMBRIDGE.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3449 8957 3436 8953 3421 8959 3422 8932
3446 8925 3454 8933
$$000
WWUS54 KMEG 062131
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
430 PM CDT WED APR 6 2005
MSC071-062145-
/O.CON.KMEG.TO.W.0014.000000T0000Z-050406T2145Z/
LAFAYETTE MS-
430 PM CDT WED APR 6 2005
...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR LAFAYETTE
COUNTY...
AT 427 PM CDT...DOPPLER RADAR INDICATED A TORNADO. THIS
TORNADO WAS LOCATED NEAR DENMARK...OR ABOUT 7 MILES EAST OF
OXFORD...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TULA...
DENMARK AND CAMBRIDGE.
LOCAL LAW ENFORCEMENT REPORTED TREES DOWN ALONG HIGHWAY 6 EAST AND
WEST ON THE EAST SIDE OF OXFORD.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR NORTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM CDT WEDNESDAY EVENING FOR EASTERN ARKANSAS AND SOUTHEAST
MISSOURI AND NORTHERN MISSISSIPPI AND SOUTHWEST TENNESSEE.
LAT...LON 3449 8957 3436 8953 3421 8959 3422 8932
3446 8925 3454 8933
$$000
WWUS54 KMEG 062137
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
436 PM CDT WED APR 6 2005
MSC071-062145-
/O.CON.KMEG.TO.W.0014.000000T0000Z-050406T2145Z/
LAFAYETTE MS-
436 PM CDT WED APR 6 2005
...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR LAFAYETTE
COUNTY...
AT 432 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 4 MILES
EAST OF OXFORD NEAR HIGHWAY 30...MOVING EAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DENMARK...KEEL AND CAMBRIDGE.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3446 8941 3441 8946 3430 8941 3434 8925
3446 8926 3450 8929
$$000
WWUS54 KMEG 062145
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CDT WED APR 6 2005
MSC071-062154-
/O.EXP.KMEG.TO.W.0014.000000T0000Z-050406T2145Z/
LAFAYETTE MS-
444 PM CDT WED APR 6 2005
...THE TORNADO WARNING FOR LAFAYETTE COUNTY EXPIRES AT 445 PM CDT...
THE TORNADO WARNING FOR LAFAYETTE COUNTY WILL BE ALLOWED TO EXPIRE.
THE STORM THAT PRODUCED A TORNADO EAST OF OXFORD WAS MOVING INTO
UNION COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR NORTHERN MISSISSIPPI.
LAT...LON 3446 8941 3441 8946 3430 8941 3434 8925
3446 8926 3450 8929
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:16 PM CDT, 53 minutes earlier.
Area forecast discussion, Apr 6, 3:16 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 316 PM CDT WED APR 6 2005 .DISCUSSION... BUSY WEATHER DAY ACRS THE MID SOUTH. FIRST ROUND OF STORMS LEFT 1 TO 2 INCHES ACRS MUCH OF W TN AND N MS THIS MORNING. ROUND NUMBER 2 IS WELL UNDER WELL ATTM. NEARLY VERTICALLY STACKED UPPER LEVEL LOW STARTING TO MOVE INTO WRN AR. OCCLUDED FRONT STRETCHES IN AN ARC FROM NRN AR TOWARD CLARKSDALE. THIS FRONT IS PUSHING EAST INTO THE MID SOUTH. GOOD LOW LEVEL SHEAR WITH WINDS BACKED TO THE EAST-SOUTHEAST TO THE NORTH/EAST OF THE FRONT CREATING LARGE VALUES OF HELICITY INVOF FRONT. MEANWHILE DRY SLOT IS PUNCHING INTO ERN AR WITH SFC TEMPS CLIMBING INTO THE UPPER 70S AT SGT. AIRMASS WILL CONT TO DESTABILIZE SOUTH/WEST OF THE FRONT DURING THE REST OF THE AFTN. STORMS WILL CONT TO FIRE ALONG AND SOUTH OF THIS BOUNDARY FROM NW MS INTO ERN AR THIS AFTN. THESE STORMS WL PUSH NORTHEAST THROUGH THE MID SOUTH INTO THE EVENING HOURS. THE MAIN THREAT CONTINUES TO BE LARGE HAIL THOUGH WITH THE ENHANCED HELICITY ALONG THE FRONT ISOLATED TORNADOES ARE POSSIBLE. A TORNADO WATCH IS IN EFFECT UNTIL 9 PM BASICALLY SOUTH AND WEST OF A DYERSBURG TO SAVANNAH LINE. HAVE ISSUED A FLOOD WATCH FOR THE AREA EAST OF THE MS RIVER TONIGHT. RAINFALL AMOUNTS OF 1 TO 2 INCHES EARLIER TODAY COMBINED WITH RADAR TRENDS AND UPPER LOW TRACK PLACE WEST TN AND NRN MS IN POTENTIAL HEAVY RAIN AREA. BEST THREAT FOR HEAVY RAIN PROBABLY UNTIL MIDNIGHT...THOUGH WL CARRY WATCH UNTIL 6 AM SINCE UPPER LOW HAS BEEN MOVING SLOWER THAN FORECAST. UPPER LOW SHOULD BE APPROACHING THE MS RIVER BY 12Z THU MOVING ACRS NRN MS DURING THE DAY. WL KEEP RELATIVELY HIGH POPS ACRS THE AREA. EXPECT BEST CHANCE FOR PRECIP WL BE NORTH OF THE UPPER LOW IN THE DEFORMATION AREA ACRS NE AR...MO BOOTHEEL AND NW TN. THUNDER CHANCES HIGHEST EAST OF THE UPPER LOW DURING THE MORNING DIMINISHING AS THE LOW TRACKS EAST. UPPER LOW TRACKS TO NRN GA THU NIGHT AND PRECIP WL TAPER OFF. RIDGE BUILDS ACRS THE AREA FRI THROUGH SUN WITH MILD TEMPS AND DRY WEATHER. BELIEVE IT OR NOT ANOTHER CLOSED UPPER LOW IS FORECAST TO IMPACT THE AREA WITH CHANCES FOR PRECIP SUN NIGHT INTO WED. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...FLOOD WATCH FOR NRN MS UNTIL 600 AM. TN...FLOOD WATCH FOR WEST TN UNTIL 600 AM. &&
Hazardous weather outlook, Apr 6, 3:50 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 350 PM CDT WED APR 6 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-071100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 350 PM CDT WED APR 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI AND PART OF WEST TENNESSEE. THE PART OF WEST TENNESSEE IS BASICALLY SOUTH AND WEST OF A DYERSBURG TO SAVANNAH LINE. THIS AREA INCLUDES MEMPHIS... TUPELO...CLARKSDALE AND JONESBORO. STORMS WILL CONTINUE TO DEVELOP ACROSS NORTHWEST MISSISSIPPI...SOUTHWEST TENNESSEE AND EASTERN ARKANSAS LATE THIS AFTERNOON AS AN OCCLUDED FRONT PUSHES INTO THE AREA. THESE STORMS WILL PUSH NORTHEAST DURING THE EVENING. THE MAIN THREAT WITH THESE STORMS ARE LARGE HAIL AND DAMAGING WINDS. HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE. THE BEST AREA FOR SEVERE WEATHER APPEARS TO BE SOUTH AND WEST OF A WYNNE ARKANSAS THROUGH MEMPHIS TO PONTOTOC MISSISSIPPI LINE. THERE IS A SLIGHT RISK OF SEVERE WEATHER FOR THE REMAINDER OF WEST TENNESSEE NOT IN THE TORNADO WATCH. THIS AREA IS NORTH AND EAST OF A DYERSBURG TO SAVANNAH LINE. THIS AREA INCLUDES JACKSON AND PARIS TENNESSEE. STORMS WILL EVENTUAL MOVE INTO THIS AREA WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCE FOR SEVERE WEATHER IN THIS AREA WILL BE FROM 6 PM TO 10 PM. A FLOOD WATCH IS IN EFFECT FOR WEST TENNESSEE AND NORTH MISSISSIPPI TONIGHT. THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TONIGHT PRODUCING THE THREAT OF FLOODING. .DAYS TWO THROUGH SEVEN... THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. SJM
In the hours before
Special weather statement, Apr 6, 3:41 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 341 PM CDT WED APR 6 2005 TNZ049-062100- TIPTON TN- 341 PM CDT WED APR 6 2005 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...TIPTON COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF MUNFORD AT 341 PM CDT...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZED HAIL. THIS STORM COULD INTENSIFY AND BECOME SEVERE RAPIDLY. PEOPLE IN TIPTON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Apr 6, 4:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
406 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL POPE 34.21N 89.95W
04/06/2005 0.88 INCH PANOLA MS LAW ENFORCEMENT
0320 PM HAIL 3 W MILLINGTON 35.33N 89.94W
04/06/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN SHELBY FORREST WEST OF
MILLINGTON.
&&
CORDEROThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 5:43 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 33 min |
| Apr 6, 2:40 PM CDT | Tornado Warning | MEG | Panola, Tallahatchie | 35 min |
| Apr 6, 2:50 PM CDT | Severe Thunderstorm Warning | MEG | Quitman | 25 min |
| Apr 6, 3:36 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Yalobusha | 24 min |
| Apr 6, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall | 49 min |
| Apr 6, 4:42 PM CDT | Tornado Warning | MEG | Union | 33 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.